# SDR AWXA200701011

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 5,958 hours, 2,493 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Box
- Part number: RAI2800M0706
- Part serial: 6015
- Condition: Failed
- Location: Smoke Detection
- Part time: 26,097 hours, 10,049 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - OTH - MX REPORTED LAV CRG DET FAULT MESSAGE ILLUMINATED.  MX REPLACED THE SMOKE DETECTOR SMOKE UNIT.  OPERATIONAL CHECK WAS GOOD.
